# SDR UIEA200900039

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 99,985 hours, 20,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0202536
- Part serial: 003
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP UPPER SURFACE AT WBL 347.78 AND 22.0 INCHES FROM T/E HAS AN AREA OF 1.0 BY 1.0 INCH OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09, FIG. 5, SHEETS 3 AND 8. REF: EO 4757A484.
